MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ijcard.2004.12.075

Медицинская библиотека · International journal of cardiology · 2006

Cusp tear in bicuspid aortic valve possibly caused by phentermine.

Yosefy Chaim, Berman Michael, Beeri Ronen

Клинический случайСтатьяПеревод в очереди

Аннотация

A 28 year old woman underwent echocardiography following an incidental finding of a diastolic murmur. She has been taking phentermine for weight reduction for 8 months. Trans-esophageal echocardiography revealed a tear of the posterior cusp of the aortic valve causing severe regurgitation. Phentermine is known to cause valvular disease with prolonged use, but aortic valve rupture was not previously reported as a complication of phentermine valvulopathy.

Для цитирования: Yosefy Chaim, Berman Michael, Beeri Ronen. Cusp tear in bicuspid aortic valve possibly caused by phentermine.. International journal of cardiology. 2006. DOI: 10.1016/j.ijcard.2004.12.075.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.